# SDR QXEA2024040800095

- Difficulty date: April 7, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N656QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000942
- Aircraft time: 2,102 hours, 1,624 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: UNKNOWN
- Condition: Unknown
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXCESSIVE BRAKE FORCE REQUIRED TO SET DESIRED BRAKE ACTION. ALL BRAKE AND HYDRAULIC INDIC. NORMAL. QTY/PRESSURE NORMAL, PARKING BRAKE NORMAL, NO EICAS MESSAGES, JUST 50%+EXTRA FORCE NEEDED ON BOTH CA AND FO REDALS. REMOVED FROM SERVICE. INTERROGATED CMC, NO FAULTS FOUND. PERFORMED GVI OF BRAKE ASSY PER AMM 32-49-11-210-801-A. NO DEFECTS NOTED. ACTUATED BRAKES WHILE TAXIING A/C, BRAKES OPERATED AND FELT NORMAL. NO FURTHER DEFECTS NOTED. PERFORMED OPS TEST OF MAIN BRAKE SYSTEM PER AMM 32-41-00-710-801-A, OPS CHECKED GOOD. RETURNED TO SERVICE.
